Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Cheyenne, WY

June 24, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2014, 5:45 PM MDT for Laramie County, Wyoming. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 5:45 PM MDT (23:45 UTC)
Expired
Jun 24, 2014, 6:12 PM MDT
In force
27 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 61 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:48 PM MDTHAIL 114 W Albin, WY
Jun 24, 5:48 PM MDTHAIL 19 W Albin, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS55 KCYS 242345
SVRCYS
WYC021-250030-
/O.NEW.KCYS.SV.W.0076.140624T2345Z-140625T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 630 PM MDT

* AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUN
  BARREL...AND MOVING EAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALBIN.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY 
IN EFFECT FOR CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4155 10405 4128 10406 4134 10438 4147 10441
TIME...MOT...LOC 2345Z 259DEG 14KT 4144 10431

HAIL...1.50IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
908 
WWUS55 KCYS 250005
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT TUE JUN 24 2014

WYC021-250030-
/O.CON.KCYS.SV.W.0076.000000T0000Z-140625T0030Z/
LARAMIE WY-
605 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE COUNTY UNTIL 630 PM MDT...

AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBIN...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBIN THROUGH 615 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4128 10406 4139 10420 4145 10424 4155 10405
TIME...MOT...LOC 0005Z 275DEG 22KT 4141 10412

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
154 
WWUS55 KCYS 250012
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT TUE JUN 24 2014

WYC021-250022-
/O.CAN.KCYS.SV.W.0076.000000T0000Z-140625T0030Z/
LARAMIE WY-
612 PM MDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT. 

LAT...LON 4128 10406 4139 10420 4145 10424 4155 10405
TIME...MOT...LOC 0012Z 275DEG 22KT 4140 10406

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:35 PM MDT, 10 minutes earlier.

Area forecast discussion, Jun 24, 5:35 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT TUE JUN 24 2014

.SHORT TERM...(LATE THIS AFTERNOON THROUGH THURSDAY)
ISSUED AT 300 PM MDT TUE JUN 24 2014

THIS AFTERNOON IS SHAPING UP TO BE A CARBON COPY OF MONDAY
CONVECTION-WISE. MOIST EASTERLY LOW LEVEL FLOW WITH DEW POINTS IN
THE 50S IS BANKED UP ALONG THE FRONT RANGE. AFTERNOON HEATING HAS
CREATED AN UNSTABLE ENVIRONMENT WITH ISOLATED TSTORMS QUICKLY
DEVELOPING AND INTENSIFYING OVER THE SOUTHERN LARAMIE RANGE. OTHER
CONVECTION WAS FIRING ALONG A THERMAL RIDGE WITH SBCAPES OF
800-1200 J/KG. SPC ISSUED SEVERE TSTORM WATCH 354 FOR ALBANY AND
LARAMIE COUNTIES VALID UNTIL 10 PM MDT. STORM MOTION IS TO THE
SOUTHEAST AT 10 TO 15 MPH. BESIDES THE HAIL AND WIND THREATS...
VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING. LEFT IN
SEVERE THREAT FROM THE SUMMIT EAST TO KIMBALL THROUGH EARLY
EVENING. CONVECTION WILL DECREASE IN INTENSITY AND COVERAGE LATER
THIS EVENING AS AIR MASS STABILIZES SOMEWHAT. SOME ISOLATED WEAKER
CONVECTION MAY LINGER OVER PORTIONS OF EAST AND SOUTH CENTRAL WY
LATER TONIGHT.

WEDNESDAY LOOKS MORE FAVORABLE FOR STRONG TO SEVERE CONVECTION
ACROSS THE PLAINS AS SHORTWAVE ENERGY RIDES NORTHEAST ACROSS
THE CWA AND INTERACTS WITH MOIST AND MORE UNSTABLE ENVIRONMENT.
MODEL FORECAST SBCAPES PEAK IN THE 2000-2500 J/KG RANGE DURING
THE AFTERNOON EAST OF THE LARAMIE RANGE. CONVECTION WILL FORM
OVER THE HIGHER TERRAIN EARLY AFTERNOON AND PUSH EAST ONTO THE
PLAINS MID TO LATE AFTERNOON. MAIN SEVERE THREATS WILL BE LARGE
HAIL AND WIND GUSTS TO 60 MPH...BUT AN ISOLATED TORNADO OR TWO
WILL ALSO BE POSSIBLE. THE SEVERE THREAT WILL DIMINISH AFTER
MID EVENING ACROSS THE WESTERN NE PANHANDLE. ISOLATED CONVECTION
WILL LIKELY LINGER INTO THE LATE NIGHT HOURS FROM NORTHEAST WY
INTO NORTHERN NE WITH THE PASSAGE OF ANOTHER SHORTWAVE.

THURSDAY MORNING SHOULD BE DRY FOR THE MOST PART WITH SUBSIDENCE
UNDER SHORTWAVE RIDGE. SURFACE BOUNDARY WILL DRIFT SLOWLY EAST
TO NEAR THE WY-NE BORDER DURING THE AFTERNOON. THE THERMAL AXIS
SHIFTS EAST INTO THE WESTERN NE PANHANDLE WITH SBCAPES OF
2000-3000 J/KG. CONVECTIVE COVERAGE WILL BE MORE ISOLATED WITH A
FEW STRONG TO SEVERE TSTORMS POSSIBLE IN WESTERN NE PANHANDLE.

TEMPERATURES WILL BE ABOVE SEASONAL NORMALS BOTH DAYS...WITH THE
WARMEST OF THE TWO THURSDAY WITH HIGHS IN THE 80S TO AROUND 90
FOR THE PLAINS. LOWS WILL BE IN THE 40S AND 50S.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM MDT TUE JUN 24 2014

THE MODELS CONTINUE TO SHOW A DRIER PATTERN DEVELOPING INTO THE
WEEKEND.  WITH GOOD UPPER LEVEL DIFFLUENCE AHEAD OF THE UPPER TROUGH
ON THURS NIGHT AND HIGH INSTABILITY ACROSS THE PANHANDLE...COULD BE
A FEW SEVERE STORMS LINGERING INTO THE EARLY NIGHT OVER THE WESTERN
PANHANDLE.  UPPER TROUGH IS OVERHEAD ON FRI WITH THE SFC TROUGH
ALONG OUR EASTERN CWA BORDER DURING THE AFTN.  WITH THIS SETUP IT
APPEARS THAT THE HIGHEST DEW POINTS (50-60F) AND SOUTHERLY WINDS WILL
BE JUST EAST OF THE CWA...SO SEVERE POTENTIAL SHOULD BE LESS THAN
THURS.  OF COURSE IF THE UPPER TROUGH IS SLOWER AND THE MOISTURE
BOUNDARY LIES ALONG THE WY-NE BORDER...THEN FRI COULD END UP BEING
YET ANOTHER DAY OF SEVERE STORMS IN THE PANHANDLE.  MUCH DRIER AIR
MASS IS STILL ADVERTISED FOR SAT AND INTO SUN AS WEST TO NORTHWEST
LLVL WINDS PUSH ACROSS THE AREA...AND POPS ARE DECREASED ACCORDINGLY.
LONG RANGE MODELS DO NOT SHOW ANY SUSTAINED MOISTURE ADVECTION
THROUGH AT LEAST EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 528 PM MDT TUE JUN 24 2014

SEVERE THUNDERSTORM WATCH FOR ALBANY AND LARAMIE COUNTIES...
INCLUDING LARAMIE AND CHEYENNE...OF SOUTHEAST WYOMING UNTIL 1000
PM MDT. ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH EARLY THIS
EVENING FROM LARAMIE TO CHEYENNE TO SCOTTSBLUFF TO KIMBALL...WITH
STORMS PRODUCING SEVERE TURBULENCE...HAIL AND POSSIBLE WIND GUSTS
IN EXCESS OF 60 MPH ALONG WITH HEAVY RAIN AND MVFR.
OTHERWISE...VFR PREVAILS. STORMS ENDING BY LATE THIS EVENING.

ACROSS WESTERN NEBRASKA...FROM 09Z TO 15Z...AREAS OF IFR IN LOW
CLOUDS AND FOG.

AFTER 18Z WEDNESDAY...ALONG AND EAST OF INTERSTATE 25...SCATTERED
THUNDERSTORMS...A FEW STRONG TO SEVERE...PRODUCING HEAVY RAIN...
HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND SEVERE TURBULENCE ALONG
WITH MVFR. OTHERWISE...VFR PREVAILS.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT TUE JUN 24 2014

MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS WITH OPPORTUNITIES
FOR SOME WETTING RAINS...ESPECIALLY ACROSS THE PLAINS. DRIER AIR
MASS WILL BE WEST OF THE LARAMIE RANGE WHERE LOWER ELEVATION RELATIVE
HUMIDITIES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. WINDS
WILL GENERALLY BE LIGHT EXCEPT IN AND NEAR THUNDERSTORMS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...FINCH
AVIATION...RUBIN
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 24, 3:49 PM MDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT TUE JUN 24 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
252200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
349 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
PERSIST UNTIL LATE THIS EVENING. THERE IS A RISK FOR SEVERE
THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 MPH OVER
PORTIONS OF SOUTHEAST WYOMING AND THE SOUTHWEST CORNER OF THE
WESTERN NEBRASKA PANHANDLE. THIS INCLUDES WHEATLAND...
CHUGWATER...CHEYENNE...PINE BLUFFS AND KIMBALL. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT FOR ALBANY
AND LARAMIE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
WEDNESDAY THROUGH FRIDAY. A FEW STORMS COULD BE STRONG TO SEVERE
EAST OF THE LARAMIE RANGE WEDNESDAY AND THURSDAY WITH LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NEEDED LATE THIS AFTERNOON AND EARLY
EVENING ACROSS THE CHEYENNE AREA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-252200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
349 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
PERSIST INTO THE EARLY EVENING HOURS. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 24, 4:30 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             10 NW CHEYENNE          41.25N 104.93W
06/24/2014  M1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            NICKEL TO HALF DOLLAR SIZE HAIL.

&&

RUBIN
Local storm report, Jun 24, 4:39 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             12 N CHEYENNE           41.32N 104.79W
06/24/2014  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0432 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/24/2014  M2.75 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

MAZUR
Local storm report, Jun 24, 4:42 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             12 N CHEYENNE           41.32N 104.79W
06/24/2014  M1.75 INCH       LARAMIE            WY   STORM CHASER

            PERSON IN VEHICLE HAD CRACKED WINDSHIELD FROM GOLFBALL
            SIZE HAIL. PERSON LOCATED FACING SOUTHBOUND ON INTERSTATE
            25 AT MILE MARKER 23.

&&

RUBIN
Special weather statement, Jun 24, 4:55 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT TUE JUN 24 2014

WYZ117-118-242345-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
455 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 545
PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FEDERAL...OR 13 MILES WEST
OF CHEYENNE...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  WARREN AF BASE...
  FRONTIER PARK...
  NORTH CHEYENNE...
  SOUTH GREELEY HIGHWAY...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 352 AND
367.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 4 AND 9.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4120 10466 4101 10477 4117 10516 4129 10508
TIME...MOT...LOC 2256Z 295DEG 20KT 4120 10501

HAMMER
Local storm report, Jun 24, 4:56 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             15 NE CHEYENNE          41.30N 104.59W
06/24/2014  E1.50 INCH       LARAMIE            WY   NWS EMPLOYEE

            QUARTER TO PING PONG SIZE HAIL AT MILE MARKER 27 ALONG US
            85

&&

RMAZUR
Local storm report, Jun 24, 4:59 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/24/2014  E2.75 INCH       LARAMIE            WY   NWS EMPLOYEE

            SIGNIFICANT DAMAGE TO VEHICLES. WINDSHIELDS BROKEN AND
            SUNROOF DESTROYED

&&

RMAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:14 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie46 min
Jun 23, 6:30 PM MDTSpecial Weather StatementCYSLaramie60 min
Jun 23, 6:57 PM MDTSevere Thunderstorm WarningCYSAlbany48 min
Jun 23, 7:03 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jun 23, 7:50 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 23, 8:14 PM MDTSpecial Weather StatementCYSCarbon46 min
Jun 23, 8:19 PM MDTSpecial Weather StatementCYS41 min
Jun 24, 2:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 24, 3:09 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 24, 3:13 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 24, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 24, 4:05 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 24, 4:55 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 24, 5:00 PM MDTSevere Thunderstorm WarningCYSLaramie45 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.